# SDR CA081212014

- Difficulty date: December 11, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,021 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT FLAPS FAIL.  DURING EVENING MAINTENANCE RUN 10:14 UTC FLAP SELECTED AND FAILED TO MOVE, OAT -31 RESET FLAP FAULT AND SET FLAPS TO 8 DEGREES AS RJ-SL-27-077 FOR FERRY FOR ACTUATOR REPLACEMENT FURTHER MTC ACTIONS TO FOLLOW  TRAX DEFECT NR 815755-RT NR 1, NR 2, NR 3, AND NR 4 FLAP ACTUATORS REPLACED AND MECHANICALLY RIGGED IAW AMM 27-53-01 AND 27-53-05.  LT NR 1, NR 2, NR 3, AND NR 4 FLAP ACTUATORS REPLACED AND MECHANICALLY RIGGED IAW AMM27-53-01 AND 27-53-05.  NR-002 RT OUTBOARD (NR 5) FLAP FLEX DRIVE ASSY REPLACED.  DUE TO DAMAGED DRIVE END.  RESOLVED ON W/O: 172321 TASKCARD: NR-00001) REMAINDER OF FLAP SYSTEM RE-ASSEMBLED AS PER AMM. BPSUS RIGGED IAW AMM 27-51-10.  FLAPS FUNCTION CHECKED, FOUND SERVICEABLE. (TC NR 20081212014)
